# SDR QXEA2013050900960

- Difficulty date: May 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 100 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S, SPLICE AT STA 100.8 IS CORRODED.  REMOVED CORROSION FOUND SPLICE, TO BE OUT OF LIMITS DUE TO NO REPAIRS ALLOWED IAW SRM 51-21-00-00-02, 53-20-03-00-01, REV 12.  REMOVED STRINGER SPLICE IAW SRM 51-42-05-02-01, REV 12.  MATCH DRILLED NEW STRINGER SPLICE IAW SRM 51-40-01-02-01, REV 12, OK TO INSTALL.  INSTALLED NEW SPLICE IAW SRM 51-42-05-02-01, REV 12. CLEANED, PRIMED, AND PAINTED EXTERIOR SURFACE IAW SRM 51-25-05-02-01, REV 12.  CLEANED, PRIMED AND APPLIED ALUMINIZED TOP COAT TO INTERIOR SURFACE IAW SRM 51-25-10-02-01, REV 12 AND SRM 51-25-15-02-01, REV 12.  APPLIED CPC TO SURFACE IAW AMM 51-25-01-390-801, REV 42.
